# SDR USAASB98128

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10CT2100
- Condition: Loose
- Location: Lt A/C Bay
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 338 - FLIGHT DEPARTED CLT AND RIGHT PACK ON MEL.  SHORTLY AFTER LIFTOFF, THE LEFT WING BODY OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND BLOWING HOT AIR COMING FROM CLAMPS THAT WERE LOOSE ON THE LEFT PRIMARY HEAT EXCHANGER AND TURBOFAN.  TIGHTENED LOOSE CLAMPS.  OPERATIONAL CHECK NORMAL.  NO LEAKS NOTED.  (X)
